# SDR P2EA2002M018

- Difficulty date: March 24, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 46,008 hours, 39,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 25828
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

During operational check at scheduled inspection the R/H AFT Emergency Light was found defective. Removed and replaced Light assembly IAW MM 33-51-81. This is closing action for P2EA2002M018. Reference VAM 037, dated 03/24/02
